I don't know if my mom, overdose with Stalevo 100
28 Jun 2010
In cases of overdose with levodopa (one of the components of Stalevo), the following symptoms were reported:
* Involuntary body movements
* Nausea and vomiting
* A rapid heart rate (tachycardia)
* Confusion or agitation
* Insomnia and restlessness
* Low blood pressure (hypotension) or high blood pressure (hypertension).
It is expected that Stalevo will cause similar overdose symptoms, compared to levodopa.
As suggested, please check it with the pharmacist/doc who prescribed the medication, hope this helps?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Stalevo comes in differing dosages.
1 answer • 7 Oct 2010
1 answer • 27 Feb 2011
What lawsuits are pending and for what reason?
1 answer • 1 Mar 2011
The cost for me now is $88.00 for one month supply. I am 75 years old and on fixed income with numerous medical bills and this is difficult to always ...
0 answers • 29 Mar 2012
I have been taking stalevo 100 for more than 7 years and I have told that I have developed an, A-Fib, heart rate. Is there anyone with the same ...
0 answers • 24 Oct 2013